# SDR N6WA2025111501

- Difficulty date: November 12, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 35,664 hours, 26,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: S6283
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR LOWER MOUNT BRACKET CRACKED.    REPLACED PAX DOOR POWER ASSIST MOTOR LOWER MOUNT BRACKET IAW CRJ SRM 52-11-04
